# SDR MWEA98297

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Part number: 5910130
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB SKIN WS FOUND CORRODED ON THE LOWER END FROM LONGERON 26 LEFT TO 22 RIGHT DAMAGED OUT OF LIMITS FROM LONGERON 28L TO 29R.  CUT OUT DAMAGED AREAS FABRICATED AND INSTALLED DOUBLER REPAIR.
